ABEL ARITHMETIC FUNCTIONS IN FINITE CHARACTERISTIC - Université de la Polynésie française Access content directly
Journal Articles International Journal of Number Theory Year : 2012

ABEL ARITHMETIC FUNCTIONS IN FINITE CHARACTERISTIC

Abstract

We define Abel arithmetic functions in function fields with positive characteristic. We prove that any Abel arithmetic function with exponential type lesser than [Formula: see text] is a polynomial, the bound [Formula: see text] being optimal. This provides an analog of a Bertrandias' result. Some q-analogs are considered too.
No file

Dates and versions

hal-03417874 , version 1 (05-11-2021)

Identifiers

Cite

David Adam. ABEL ARITHMETIC FUNCTIONS IN FINITE CHARACTERISTIC. International Journal of Number Theory, 2012, 08 (06), pp.1557-1568. ⟨10.1142/S1793042112500959⟩. ⟨hal-03417874⟩

Collections

INSMI UPF 35430
22 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More